|I'm not on Meds for a year now.
May 29, 2008
I was diagnosed three years ago and was put on Septrin.Now am living in another country but have not been on meds for a year now.I feel sick in the morning,cant eat and having itchs all over my body after shower,unpleasant fluid sometimes comes from my anus and skin disorders.I'm afraid to talk to anybody or see a doctor, Please help!What should i do now?I'm afraid and confused.Please Help!
| Response from Dr. Young
Sorry to hear about your situation.
I'd like to know more about why your afraid to talk to anyone or see a doctor-- perhaps it's a good sign that your "talking" to us here at TheBody's forums.
If your doctor had put you on Septra (Bactrim, Cotrimoxazole) in the past, it's quite likely that the level of your immune function was already compromised. Given that, your nausea, anorexia (can't eat), skin issues and anal discharge are all symptoms that concern me as a doctor; it sounds like you likely should be on HIV medications.
I'm not sure where you live, but it's quite possible that medications are available that are well tolerated and should reverse many, if not all of the symptoms that your experiencing.
The real issue is getting medical attention and access to care. I hope that this short note might be a catalyst to get you there. Feel free to write us back here anytime.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Black Spots After Vaginal Sex Without Condom Does It Mean I Have HIV
- Pain In Penis After Getting Scratched Worried I Have HIV
- Penis Discharge After Rubbing Vagina Worried I Have HIV
- Tingling In Fingers After Fingering Worried I Have HIV
- White Bumps On Penis After Giving Oral Sex What Are The Chances Of HIV
- White Spots After Unprotected Vaginal Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.